# SDR HALA0200569

- Difficulty date: September 27, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Aircraft: N128AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46984
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, N
- Precautionary procedure: A

## Discrepancy

FLT 11 - SFO - CLIMBING-OUT OF 9000 FEET FMA BRIEFLY SHOWED ALPHA SPEED AT 250 KTS LEVEL OFF FL360, NR 2 AUTOTHROTTLES DROPPED OFF, NR 1 STILL FUNCTIONED.  AT 1 MINUTE LATER, STICK SHAKER OCCURRED, FOLLOWED BY AUTO SLAT EXTENSION AT MACH .81.5.  DESCENDED TO FL340.  LEVEL AT 340 AND MACH .83 ANOTHER STICK SHAKER OCCURRED FOLLOWED BY AUTO SLAT EXTENSION.  SLAT HAS BEEN RESET ON DESCENT TO FL340.  ACCOMPLISHED ABNORMAL CHECKLIST AUTO SLAT EXTENSION, AIRPLANE CONFIRMED NOT IN STALL, ACCOMPANIED BY STICK SHAKER RETURNED TO SFO.  (M)
